MathSciNet Relay Station
MathSciNet bibliographic data
MR372973 60G05 (60J40)
Chung, Kai Lai Some universal field equations. Séminaire de Probabilités, VI (Univ. Strasbourg, année universitaire 1970-1971), pp. 90–97. Lecture Notes in Math., Vol. 258, Springer, Berlin, 1972.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement